# SDR ASOA2015082413720

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103231
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 9 BETWEEN BS 605 - 621.00 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM TASK 53-00-49-000-801 AND REO 601R 53-00-485.  I
